withdrawal symptoms, how bad are they, what do they use to wean you off of them.
To get the best help you need to provide us with as much information as possible. What will you be withdrawaling from, how long did you take it, are you on other medications, what are your health problems, do you take street drugs, etc.
Basically, general withdrawal symptoms are like the "flu from hell". Muscle aches and pains, fever, chills, nausea, vomiting, diarrhea, restless legs, loss of appetite, those a just a few off the top of my head, of the physical withdrawal symptoms.
Now there is the psychological symptoms. Worse, of course, cravings for your doc(drug of choice), intense anxiety, and basically feeling like you will die, but from most drugs, you will not. But certain drugs like benzos, withdrawal needs medical intervention, because you risk seizures and other life threatening conditions.
There are many other withdrawal issues I have not addressed.
I hope you don't ever have to suffer withdrawal. You cannot comprehend what you will go through. It you are at a point where the drug you are concerned abouts supply is running low, taper down to avoid serious withdrawal.
Read my profile. All I can say in closing is to stay away from all drugs that have the potential of addiction or abuse. Please stay in touch and provide the information I mentioned in the beginning.
There are many loving, caring and educated people on here to help get you through anything. God Bless and Take Care, Sable
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 3 answers
Posted 23 Apr 2012 • 1 answer
Posted 24 Mar 2015 • 3 answers
Posted 29 Aug 2016 • 0 answers
Posted 18 Feb 2017 • 1 answer